Surgery, medications and tinnitus

Discussion in 'Dr. Stephen Nagler (Archived Answers)' started by Grace, May 12, 2014.

  1. Dr. Nagler is not accepting new questions.
    Dismiss Notice
tinnitus forum
    1. Grace
      No Mood

      Grace Member

      Tinnitus Since:
      Hello doc. I have previously asked you questions concerning a wedding i was attending and about the loudness of the music goin on effecting my ears. Well i was all prepared, foam plugs just incase and litterly the day before my sisters wedding I was rushed into the ER for problems with my ovaries. Long story short i ended up needing surgery, missed the entire wedding. Got released lastnight and my doc gave me percocet for the pain and 600 mg ibpropen for pain to take every 6 hours. Not worried bout the percocet, as the hospital had been giving me them and other narcotics for the pain which did not effect my T, but just worried bout the ibprohen cause its alot of mg in one day.. Should i be worried that it could effect my T being such a large dose at once? Thanks!
      • Like Like x 1
    2. Dr. Nagler

      Dr. Nagler Member

      Atlanta, Georgia USA
      Tinnitus Since:
      Ibuprofen can occasionally aggravate tinnitus, but it is usually just fine. If your tinnitus seems to be getting louder on the ibuprofen, just ask your doctor to switch you to another drug. The effects are temporary. I take it myself and have never had a problem.

      Dr. Stephen Nagler
      • Like Like x 1

Share This Page

If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.